# SDR AALA202112081050

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 15,509 hours, 5,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C AND 13C EMERGENCY LIGHT ESCAPE PATH INOPERATIVE REMOVED AND REPLACED SEAT 12C AND 13C LIGHT ESCAPE PATH NO HELP. NEED FURTHER TROUBLESHOOTING REQUIRES. TROUBLESHOOTED EMERGENCY LIGHTS AT 12C AND 13C. FOUND DAMAGED CONNECTOR AT THE JUNCTION OF ROWS 12 AND 13 UNDERNEATH THE WALL PANEL. CONNECTOR REPAIRED AND RECONNECTED PER TSM 33-51-00.
